Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

C. da Costa and I. Werning, “On the Optimality of the Friedman Rule with Heterogeneous Agents and Non- Linear Income Taxation,” Journal of Political Economy, Vol. 116, No. 1, 2008, pp. 82-112. doi:10.1086/529397

has been cited by the following article: